# SDR A6WA201140934

- Difficulty date: September 17, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 18,139 hours, 17,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD & AFT SIDE PANEL CRACKED AT STEPS 2 & 3.  REPAIRED PAX DOOR FWD & AFT SIDE PANEL IAW REO 601R-52-11-702, REV C.
